An extended Euler-Poincaré theorem

Anders Björner Royal Institute of Technology, Stockholm, Sweden Gil Kalai Hebrew University, Jerusalem, Israel

TBD mathscidoc:1701.331716

Acta Mathematica, 161, (1), 279-303, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 171 downloads ] [ 0 comments ] [ Cited by 43 ]
@inproceedings{anders1987an,
  title={An extended Euler-Poincaré theorem},
  author={Anders Björner, and Gil Kalai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311668120425},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={279-303},
  year={1987},
}
Anders Björner, and Gil Kalai. An extended Euler-Poincaré theorem. 1987. Vol. 161. In Acta Mathematica. pp.279-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311668120425.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved